Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LADeparted

Veteran Member
  • Total Reviews

    0
  • Content Count

    60
  • Joined

  • Last visited

Community Reputation

1 Neutral

About LADeparted

  • Rank
    Gettin' sun where the sun don't shine.
  • Birthday 07/11/1989

Profile Information

  • Gender
    Male
  • Location
    City of Angels
  • Interests
    Football, Baseball, Soccer, Paintball, Wakeboarding, Skiing, Movies, Beach, Poker, anything else fun and exciting.
  1. So I'm about half-way into my 3rd month...and recently I've developed these weird things on my lips. They are little circles of dead skin, about 8 of them...but they aren't progressing or regressing. They are just multiplying. I've used aquaphor countless times every day since day 1, and havn't experienced anything like this until recently. I have noticed that my lips have been exceptionally chapped recently, but I can figure out what to do. Anyone else experience this?
  2. I played football, soccer, and baseball whilst on accutane. I only really noticed it the first month, where I was always sore after practice and/or games. I took some fish oil, and it subsided a lil bit.
  3. What was the time period between all this (just out of curiosity)? I'm also going to agree with the majority and say that's an infection. By the way, you look drop-dead gorgeous with the blonde hair (and overall in general). You should get all this cleared up in no time.
  4. Nope...nothing of that sorts for me (just finished 2nd month, 80 mg/day). But it is normal. At ease, soldier.
  5. Haha. No wonder none of the topicals worked...
  6. I only use Eucerin for the back of my hands. It's too heavy/oily to use on my face.
  7. I've been on accutane for a little over a month now, and sleep problems is probably the #1 side effect I have noticed. I have woken up a good 3 or 4 times every night consecutively for a couple weeks, for no real reason. Oh well, not much I can do about it.
  8. That is 95% sure the accutane starting to kick in. The vast majority of 'tane users use aquaphor and none that I have talked to or heard of said anything about it making them break out around their mouth. You will probably be starting your IB in about a week.
  9. They could also be minute dry patches of skin. I had those at the beginning and once I started using aquaphor, they went away.
  10. http://www.latimes.com/business/la-fi-accu...1&cset=true -------------- Acne drug is target of new suits Nearly 500 people say Hoffman-LaRoche's Accutane caused serious colon ailments. The first trial opens today. By Daniel Costello, Times Staff Writer April 16, 2007 ------------- Tim Robbins is like millions of Americans, most of them teenagers and young adults, who have taken the powerful drug Accutane and watched their embarrassing acne disappear within weeks. Robbins is also one of near
  11. Don't be a fool. Listen to your derm and follow her directions. She didn't go to 8+ years of college for nothing. And please, don't stop. Your going to regret it in 4 months when you come to the realization that you would have had perfect skin now if you didn't stop.
  12. I can't attest to your exact challenge per say, but I have experienced absolutely no hair loss whatsoever while on accutane.
  13. I've watched PLENTY of episodes of ER, House, Scrubs, and Emergency Veterinarian thank you very much. Seriously though, ask your Docs.
  14. If he rejects/makes fun of you because of your skin then he's not worth your time anyways. On the bright side, imagine if he didn't care about how your skin looked unmasked. It shows he cares more about you than how you look, a big + I believe. /Dr. Phil moment
  15. Drying on the hands is very common. It usually happens on the back of the hands, but I guess anywhere is possible.
×